# SDR DHL2000801156

- Difficulty date: December 9, 2000
- Submitted: December 12, 2000
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- Engine: Ge CFM56*
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Valve
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

NR 2 ENGINE ANTI ICE VALVE DOES NOT IND OPEN.  DEFERRED THE NR 2 NOSE COWEL ANTI ICE VALVE PER MEL 30-20 CAT C, ASSIGNED DMI  3397.S/P 30-20 C/W, VALVE SECURED IN THE OPEN POSITION. STATUS - OPEN.
